# SDR 2008UALA03298

- Difficulty date: June 9, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N914UA
- Make and model: Boeing 737522
- Aircraft serial: 25381
- Aircraft time: 46,133 hours, 33,081 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: 3F17645501
- Condition: Out Of Adjust
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

CREW REPORT:  DOOR 1R GIRT BAR WILL NOT PROPERLY REST ON STOWAGE CLIPS.  CLEANED GIRT BAR AND ADJUSTED GIRT BAR STOWAGE RETAINERS.  AC OK FOR SERVICE.
